Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Have redness around injected area post mantoux test. What is the cause and remedy?

Hi Doctor, I underwent mantoux test due to some company policy as i work for healthcare industry. The reports are negative, however there is redness (bit dark than pink, toward red) around the injected area. There was slight swelling also but no induration. Swelling is gone however still the redness is same and quite visible on my arm , its almost six days now after taking mantoux testing. Please let me know if some problem with me and what should i do to remove the redness.
Asked On : Tue, 30 Oct 2012
Answers:  1 Views:  377
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Internal Medicine Specialist 's  Response
Wecome to HCM
Mantoux test if for TB it is seen after 48 hours and swelling redness is expecte it is induration of more than 10 mm is significant as you say there was no induration.
This redness is due to hypersesitivty to PPD( TB Antigen) it will subside with some more time.
Usually no treatment is required for this.
You can just do a Ice fomentation.
Hope this will help you.
Take care
Good luck
Answered: Wed, 31 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor